# SDR AU971419

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rroyce RB211524G19
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE CAUSING SMOKE/MISTING/ODOUR IN THE CABIN AND SMOKE ALARM ACTIVATION IN THE AFT TOILET. INVESTIGATION FOUND THAT THE LH ENGINE HAD COMPLETED A COMPRESSOR WASH PRIOR TO THE FLIGHT.
